MAUDE Adverse Event Report: LIKO AB GOLVO 9000 LOWBASE; LIFT, PATIENT, NON-AC-POWERED

LIKO AB GOLVO 9000 LOWBASE; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000049
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The golvo mobile lift in intended to be used for transferring patients between devices, floor lifting, horizontal lifting, supporting patient limbs, ambulating patient, bathing patient, toileting patient, weighing patient and transferring patients from car.Intended for use in following environments: health care, intensive care, emergency ward, rehabilitation, habilitation.Replacement parts were ordered to repair the lift.Periodic inspection 3en371001 rev.5, under section 3 states: castors wheels: roll the lift along the floor.Check to ensure that all wheels roll and turn freely.Make sure the wheels are fastened.Lock the brakes, make sure the wheels do not turn and the housing does not swivel when the lift is pushed.There should not be any play between the fork and the wheel nut.Although there was no patient injury associated with the reported event, the report of a wheel detaching if it occurred during a patient transfer could contribute to a serious injury or death.Therefore, hillrom considers this complaint a reportable malfunction.
 
Event or Problem Description
The customer alleged that a wheel was lost during use, the locking screws on the feet were loose and one was also missing under the foot spacer.There was no patient involvement.This report was filed in our complaint handling system as (b)(4).

Brand Name
GOLVO 9000 LOWBASE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20198872
Report Number8030916-2024-00059
Device Sequence Number6674844
Product Code FSA
UDI-Device Identifier00887761981751
UDI-Public010088776198175111230614
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2000049
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown